# SDR SIMA992521

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Row 7a
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5324 - EMERGENCY EXIT LIGHT AT ROW 7A DOES NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
